Browsed by
Category: Number1

C T Aage and P G Golhare, On fixed point theorems in dislocated quasi b-metric spaces, Volume 2016, Number 1, Pages 55-70, 2016

C T Aage and P G Golhare, On fixed point theorems in dislocated quasi b-metric spaces, Volume 2016, Number 1, Pages 55-70, 2016

Abstract: The purpose of this paper is to introduce the common fixed point theorems in dislocated quasi b-metric space. These generalize the existing fixed point results in such spaces. Keywords: Dislocated quasi b-metric space, dislocated metric, fixed point, contractions, Banach contraction, Kannan contraction. Full text: PDF Full...

Read More Read More

M A Ahmed and A M Zidan, Fixed point theorems in a generalized type of multiplicative metric spaces, Volume 2016, Number 1, Pages 49-54, 2016

M A Ahmed and A M Zidan, Fixed point theorems in a generalized type of multiplicative metric spaces, Volume 2016, Number 1, Pages 49-54, 2016

Abstract: In this work, we introduce a generalized type of multiplicative metric space so-called dislocated quasi multiplicative metric space (abbreviated as dq-multiplicative metric space). We state and prove fixed point theorems in this space. Keywords: Multiplicative metric space; dislocated quasi multiplicative metric space; fixed point theorems....

Read More Read More

R. Arab, Generalized contractions and common fixed point theorems in ordered metric space for weakly compatible mappings, Volume 2016, Number 1, Pages 37-48, 2016

R. Arab, Generalized contractions and common fixed point theorems in ordered metric space for weakly compatible mappings, Volume 2016, Number 1, Pages 37-48, 2016

Abstract: In this paper, we prove common fixed point theorems for maps that satisfy a contraction principle involving a rational expression in complete metric spaces. Presented theorems extend and generalize some existence results in the literature. Key words: common fixed point; coincidence fixed point; w-compatible...

Read More Read More

Ioannis K. Argyros, Munish Kansal and V. Kanwar, Ball convergence for two and three-point methods with memory based on Hermite interpolation, Volume 2016, Number 1, Pages 26-36, 2016

Ioannis K. Argyros, Munish Kansal and V. Kanwar, Ball convergence for two and three-point methods with memory based on Hermite interpolation, Volume 2016, Number 1, Pages 26-36, 2016

Abstract: In this paper, we present a local convergence analysis of multipoint iterative methods with memory for approximating a locally unique solution of a nonlinear equation. The convergence analysis of these type of methods was shown under hypotheses reaching up to the eighth (or even...

Read More Read More

Ioannis K. Argyros, Munish Kansal and V. Kanwar, Ball convergence for Ostrowski-like method with accelerated eighth order convergence under weak conditions, Volume 2016, Number 1, Pages 17-25, 2016

Ioannis K. Argyros, Munish Kansal and V. Kanwar, Ball convergence for Ostrowski-like method with accelerated eighth order convergence under weak conditions, Volume 2016, Number 1, Pages 17-25, 2016

Abstract: We present a local convergence analysis of an optimal eighth-order family of Ostrowski-like methods for approximating a locally unique solution of a nonlinear equation. Earlier studies have shown convergence of these methods under hypotheses up to the fifth derivative of the function although only...

Read More Read More

R. A. Rashwan, H. A. Hammad and G. A. Okeke, Convergence and almost sure (S,T)-stability for random iterative schemes, Volume 2016, Number 1, Pages 1-16, 2016

R. A. Rashwan, H. A. Hammad and G. A. Okeke, Convergence and almost sure (S,T)-stability for random iterative schemes, Volume 2016, Number 1, Pages 1-16, 2016

Abstract: In this paper, we study the convergence and almost sure (S, T)-stability of Jungck-Noor type, Jungck-SP type, Jungck-Ishikawa type and Jungck-Mann type random iterative algorithms for some kind of a general contractive type random operators (2.14) in a separable Banach spaces. The Bochner integrability of random...

Read More Read More